# SDR AU990574

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6122 · Propeller Governor
- Part: Diode
- Part number: MWD20E1
- Condition: Intermittent
- Location: Prop Governor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE PROPELLER FEATHER VALVE DIODE BLOCK INTERMITTENT IN OPERATION.
